# SDR 9503289857

- Difficulty date: March 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Seal
- Condition: Loose
- Location: Lt Eyebrow
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB JAX-MEM THE FLIGHT CREW HEARD A LOUD FLAPPING NOISE NEAR THE CAPTAIN'S EYEBROW WINDOW.  MAINTENANCE CONTROL WAS NOTIFIED AND THE AIRCRAFT RETURNED TO JAX WITHOUT FURTHER INCIDENT.  FOUND LOOSE SEALANT AT THE AFT SIDE OF THE CAPTAIN'S EYEBROW WINDOW.  TRIMMED SEALANT AND DEFERRED REPAIR.  INSPECTED THE NR 1 ENGINE INLET.  CHECKED OK.
